T Nation

Suicidal Depression from PT-141


#1

So about 3 months ago I injected 0.25 mg of PT-141.

Within 3 hours I developed suicidal anhedonic depression. Lost my emotions and developed a blank mind. Also had intense nausea. The next day I felt better but still had tons of apathy. Then this kept fluctuating for weeks on end but I never recuperated. Now I am in a horrific place. I got anhedonia from using Bremelanotide just once

Any ideas on what to do? My FT3 is fine (top of range at 3.7) and so are other hormones like T/E2/DHEA/etc.

Im seeing a psychiatrist and we tried multiple things including Ketamine Infusions.

Nothing is getting rid of the suicidal anhedonic depression. My life feels like its over. I am not responding to antidepressants either like Mirtazapine.

Exercise doesn’t help. Nothing helps.

I want to know if this has happened to anybody else who used a melanocortin 4 agonist like MT 2 or PT141. I used to be a very confident, social, smart person before this incident. Im not sure what will fix this except maybe ECT.


#2

Keep seeing your shrink. The trick with serious depression ( it isn’t really a trick ) is that even though it might not feel like it at the time the depression is going to lift, sooner or later. Could be weeks, months, or a year. Think of depression like a violent storm. You just need to hunker down, until it passes. If you haven’t gone through it before you will feel intense despair, made worse by the fact you feel powerless to do anything about it.
No matter how bad it feels don’t do anything stupid or drastic. If you have good family and friends, they will be there for you.
Your life isn’t over. You will eventually see the light at the end of the tunnel, and get through to the other side, safe and sound.


#3

Thats the problem. I cannot seem to do anytthing at all. Its been 3-4 months and I am just getting worse and worse. There is nothing wrong in my life at all except this and it got chemically induced.

I havent responded to any medication at all, and therapy does not help this sort of chemical induced depression either.

It seems like ECT might only be my way out.

Ive lost everything I ever had and nothing I do seems to work whether its exercise or breathing exercises.

I have so much impatience and cannot wait for this go away.


#4

Like I said, support from family and friends is what you need at the moment. Because negative feelings will stop you from thinking rationally.
What does your doctor say about ECT? I had a friend who had it done, she was manic/depressive. She attributes it to saving her life. The downsides were some memory loss, which I think she regained most of.
No matter how tough it gets don’t do anything stupid, cause you are going to eventually get through this shit.
The stress compounds things, try and do activities that you enjoy, some thing that keeps you mentally distracted, reading, video games etc. Sit outdoors in the sunshine, in a park or your back yard if you have one. A pet is also a good distraction because you are not always focused on yourself.


#5

They say its up to me and I think ill honestly go for it. This is way too agonizing and I read the same thing that the impariments are temporary.

The anhedonia is fucking horrific. Ive never ever experienced this symptom. Not even in withdrawal from various steroids. Like never ever in my life until PT-141.

Im most concerned about how long itll take. I need to return to work asap. So far nothing helps. Im not sure wtf you are supposed to do for depression except wait it out??? I mean I want to fix the condition and get rid of it which ECT seems to do.


#6

I’m getting ECT now and so far I don’t seee an effect but hopefully itll come later.

Still more needs to be known about these substances like PT-141 and Melanotan II that they can induce clinical depression/anhedonia. Very dangerous.


#7

When I thought of suicide, I thought of my friends and family at my funeral. How could I do that to even 1 person who cared about me. I’m sure you’ve had many.


#8

Please post all of you lab results with lab ranges in list format.

High fT3 may be indicating rT3 interfering with fT3 at T3 receptors.

You can evaluate overall thyroid function with oral body temperatures - see below. Thyroid is more complex than TRT.

Need more info about you. Little things like age, weight, height prior medical issues and medications. Have you ever done gear or taken oral hair loss drugs?

Use of PT141 suggests prior issues with sexual function and libido. What else were you doing in that regard.


#9

life his beautiful, god will save you ! pray for god, pray for good day to be back, trust me it will work !